| Model Number |
FF-410655 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/17/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side capsular contracture (baker grade unknown) and implant removal from textured to smooth due to the concerns of the product.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Event or Problem Description
Healthcare professional additionally reported left side "hold in radius edge" and updated capsular contracture to baker grade iv.The device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, d9, g2, h3, h6.
Event or Problem Description
Healthcare professional reported left side capsular contracture baker grade iv, "hold in radius edge" and implant removal from textured to smooth due to the concerns of the product.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation:based on the device analysis grid, the assessments of the complaint are: rupture: observed, one opening device on the anterior side assessed as unidentified (tear) opening (shell thickness within specification) and broken in anterior side assessed as surgical damage.Capsular contracture: unable to observe since it is a medical event and is not related to the device.Anxiety¿product/procedure: unable to observe since it is a medical event and is not related to the device.Additional observations: creases is observed.Wear abrasion is observed.Missing shell assessed as inconclusive.No further actions are required as the device was implanted.